# SDR REXA2022111502545

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 667-825 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED FS 667 TO 825 LBL 9.   FABRICATED NEW SEAT TRACK SEGMENT FROM PN 20276-288-0-0A IAW CRJ900 SRM 53-00-49-201-002-A01 AND 51-40-11-001-001-A01.. REMOVED UNSERVICEABLE SEAT TRACK IAW CRJ900 AMM 53-00-49-000-801-A07.  INSTALLED NEWLY FABRICATED SEAT TRACK IAW CRJ900 AMM 53-00-49-400-801-A07.
